# SDR SWAA2023031313990

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 67,803 hours, 40,156 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER HORZ. STAB SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED SLIDING SEAL PER AMM 53-31-31.;[02] REMOVED AND REPLACED SLIDING SEAL PER AMM 53-31-31.
